# SDR DALA1145853115

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM Y1292 FR68-FR69 CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 DIMENSIONS ORIG THICKNESS .125" MAT LOSS .025" REMAINING MAT .100" OUT OF  LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED FLOOR SUPPORT  BEAM Y1292 FR68-FR69 IAW AQ319 SRM 51-42-11.  REMOVED 4EA SPLICES, FOUND 2EA CORRODED.  INSTALLED 4EA SPLICES AND FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.
